BibTeX record: journals/cc/FortnowIKU08

download as .bib file

@article{DBLP:journals/cc/FortnowIKU08,
  author    = {Lance Fortnow and
               Russell Impagliazzo and
               Valentine Kabanets and
               Christopher Umans},
  title     = {On the Complexity of Succinct Zero-Sum Games},
  journal   = {Computational Complexity},
  year      = {2008},
  volume    = {17},
  number    = {3},
  pages     = {353--376},
  url       = {http://dx.doi.org/10.1007/s00037-008-0252-2},
  doi       = {10.1007/s00037-008-0252-2},
  timestamp = {Tue, 30 Sep 2014 16:35:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cc/FortnowIKU08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}